# SDR SWIA202305180007

- Difficulty date: May 17, 2023
- Submitted: May 18, 2023
- Operation: Air carrier
- Aircraft: N971SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7947
- Aircraft time: 43,820 hours, 37,630 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Flap System
- Condition: Warning Message
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL AT 0 DEGREES DURING CLIMB OUT. RAN QRH. PER THE QRH, OUR MAX LANDING WEIGHT (LIMITED BY MAXIMUM TIRE SPEED) WAS 37,000 LBS. OUR ZFW WAS 42,692, AND WE LANDED AT ABOUT 45,000 LBS. NORMAL LANDING. (FLT 5291, FILED CLOSED)THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 26637396 WITH THE FOLLOWING CORRECTIVE ACTION: "SEE CP26637473 FOR FULL FLAP EVALUATION AD COMPLIANCE. SEE CP 26640016 FOR REPLACMENT OF LH BPSU. SEE CP 26637602 FOR FDR DOWNLOAD TO VERIFY VERTICAL SPEED AT LANDING. FOUND VERTICAL SPEED AT TOUCHDOWN TO BE WITHIN ACCEPTABLE RANGE, NO INSPECTION REQUIRED. AFTER REPLACMENT OF LH BPSU PERFORMED OPS CHECK OF FLAPS WITH REFERENCE TO AMM 27-54-00. OPS CHECK GOOD AT THIS TIME,"
